Top
20
Doctor insights on: Pseudoephedrine And Chlorpheniamine

Share
Dr. Milton Alvis Jr
3 doctors shared insights

Pseudoephedrine And Chlorpheniamine (Overview)

Pseudoephedrine|chlorpheniamine is an antihistamine which is a kind of antihistamine.


Dr. Milton Alvis Jr
3 doctors shared insights

Pseudoephedrine And Chlorpheniamine (Overview)

Pseudoephedrine|chlorpheniamine is an antihistamine which is a kind of antihistamine.


2

2
Are there any good effects of pseudoephedrine?

Are there any good effects of pseudoephedrine?

Yes: You are correct Pseudoephedrine has lots of side effects, such as shakiness, anorexia, palpitations and increased blood pressure. It is a very good decongestant though, and has been available for years in many prescription products such as Claritin (loratadine) d, zyrtec d, allergra d etc. ...Read more

See 1 more doctor answer
4

4
Can you take sudafed with Claritin (loratadine) and allegra?

Can you take sudafed with Claritin (loratadine) and allegra?

Too many: Either kake Claritin (loratadine) or allegra( both non sedating anti histamies) and can add sudafed if needed ( decongestant ...Read more

6

6
Are allegra d and Benadryl (diphenhydramine) the same?

Are allegra d and Benadryl (diphenhydramine) the same?

Antihistamine differ: They are not. Both are over the counter antihistamines. The similarity ends there. Allegra d contains Pseudoephedrine as a decongestant and fexofenadine as an antihistamine. Fexofenadine is non-drowsy. Benadryl is also an antihistamine called diphenhydramine. It is also the active ingredient in most otc sleeping pills and can be very sedating. ...Read more

See 1 more doctor answer
9

9
Can i take sudafed (pseudo ephedrine only), Mucinex (guaifenesin) (expectorant and decongestant), and nyquil all at once?

Can i take sudafed (pseudo ephedrine only), Mucinex (guaifenesin) (expectorant and decongestant), and nyquil all at once?

Probably ok: Sudafed and Mucinex (guaifenesin) certainly can be taken together and adding nyquil at bedtime is probably not harmful. Your pharmacist who knows all the ingredients and actions of these medications is very qualified to advise you,however. ...Read more

10

10
Can you take Claritin (loratadine) and chlorpheniramine together?

Can you take Claritin (loratadine) and chlorpheniramine together?

Antihistamines: They are both antihistamines, so i wouldn't take them together. They both act similarly, so their effect would be too much together. Wait until one wears off before trying the other, about 24 hours or so. ...Read more

See 1 more doctor answer
11

11
Can you take phenylephrine and pseudoephedrine?

Can you take phenylephrine and pseudoephedrine?

Not recommended: They are both decongestants and have similar effects. I recommend taking the highest effective dose for you of one or the other, not both. I tend not to recommend this to people with poorly controlled high blood pressure, prostate problems, or cardiovascular disease. ...Read more

13

13
What's the difference between ephedrine (ephedrine sulfate) and pseudoephedrine (ephedrine sulfate)?

What's the difference between ephedrine (ephedrine sulfate) and pseudoephedrine (ephedrine sulfate)?

Not a lot: Same chemical formula, just slight difference in direction of a side chain. But this little difference does give a little bit different effect, or intensity of effect in body. That oh on top, with one it points forward, with the other it points back, thats it. ...Read more

14

14
Are pheniramine maleate and chlorpheniramine maleate the same?

Are pheniramine maleate and chlorpheniramine maleate the same?

antihistamines: Both pheniramine and chlorpheniramine are 1st-generation antihistamines and both tend to be more sedating than drugs such as allegra, Claritin (loratadine) and zyrtec. ...Read more

15

15
How effective is alegra-d work compared to OTC decongestants like pseudoephedrine?

How effective is alegra-d work compared to OTC decongestants like pseudoephedrine?

Different medicines: Allegra (fexofenadine) - d is an antihistamine with a decongestant (d) which is pseudophed. The allergra part treats the itchy sneezy symptoms while the decongestant part works as a decongestant. ...Read more

17

17
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?

After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?

No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read more

See 1 more doctor answer
18

18
Are Claritin (loratadine) and alavert the same?

Generic: Both Claritin (loratadine) and Alavert contain the same active ingredient, Loratadine. Claritin (loratadine) is the original brand name for this drug, and Alavert is one of the less expensive generic forms. They should both work the same for most people. ...Read more

See 1 more doctor answer
20

20
Phenylephrine and ceterizine HCl together okay?

Phenylephrine and ceterizine HCl together okay?

Yes, Phenylephrine: In a nasal decongestant spray can be used for a limited time (see insert) to open nasal passages. Ceterizine is an antihistamine for treating alleric symptoms. ...Read more

Dr. Louis Vernacchio
404 doctors shared insights

Pseudoephedrine (Definition)

Pseudoephedrine is a decongestant which is a kind of antihistamine type drug (common ...Read more


Dr. Abraham Jaskiel
3 doctors shared insights

Deconamine (Definition)

Deconamine is a decongestant which is a kind of antihistamine type drug (common ...Read more